# SDR DL72W971516

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 2761 · Drag Control Actuator
- Part: Act Fitting
- Condition: Worn
- Location: Nr 13/14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS/NUTS LOOSE AT #13, 14 SPOILER ACTUATOR FITTING TO ATTACH ANGLES. REPAIRED PER M/M 57-42-0 PG. 804.
